Discussions that mention vicodin

Back Problems board


I just threw up a large amount. Mostly water but there was remains of dinner that I ate eight hours ago. I don't know what is going on! I posted before about this and thought it was constipation causing my nausea and vomiting, I was doing okay with my meds too. I did take a vicodin 650mg but that was three hours ago. I have been in a lot of pain tonight, the third time I am on my way to pulling an all-nighter. I am starting to get worried that there is something else wrong. I have never vomited with pain before, but it is pretty bad. Hurting from my neck to my feet. I leaned over to get my water off the coffee table and had a searing pain in my low back. I don't have any blood in my vomit or stools, thank God, but my stools are odd in color. they are really light in color, almost a yellow tint. Don't know. I just can't keep calling my doc week after week!! I can't afford it! My ins will only pick up so much, and each visit with her is fifteen bucks, and I haven't gotten any disability money yet. This is such a stupid rollercoaster ride. I am getting really tired of it!!!!!!!